# SDR JBXA000235

- Difficulty date: January 11, 2001
- Submitted: January 13, 2001
- Operation: Air carrier
- Aircraft: N110ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11486
- Aircraft time: 15,762 hours, 11,838 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoiler System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LIFT DUMPER FAULT MESSAGE DISPLAYED INTERMITTENTLY.  ABORTED TAKEOFF.  CLEARED FAULT, AIRCRAFT DEPARTED NORMALLY, NO FURTHER FAULTS.
